# SDR CALA2025051504687

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N14506
- Make and model: Airbus A321-271NX
- Aircraft serial: 11680
- Aircraft time: 2,394 hours, 895 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT BOTH RT SIDE EMER OVERWING EXITS ARE NOTICABLY LOUDER THAN L SIDE. ENGINE NOISE LOUD COMPLETED A VISUAL INSPECTION OF EMERGENCY EXIT REF AMM 52-22-00/001 CONFIG 00. NO DISCREPANCIES NOTED. CREW RAN BOTH ENGINES AND TECH LISTENED FOR ANY ENGINE NOISE THAT MIGHT BE UNUSUAL. NO DISCREPANCIES NOTED AT THIS TIME. POSSIBLE NOISE COMING FROM PACS, OR HYDRAULIC PUMP UNDER NORMAL OPERATION.
